advertisement
Question
Posted by: M | 2010/02/17

Swollen itchy feet

Hi Doc
My 73 year old mom is battling with her feet. She has had swollen feet since December. We have been to a GP &  Cardiologist. She has been taking water tablets with not much success. The skin is also red (rash) in places &  very itchy from time to time. At one point she had blisters in areas as well. Her hand also swelled up yesterday, also with a purple red mark. She takes Chlopidogrel, Atacand, Crestor, Tegratol &  Sectral. The Cardiologist just did the usual checks &  said he is happy, didnt do anything as such. Could it be something totally different to heart failure, maybe something bit her at the coast over December?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo M
She may have very slow blood flow through the legs causing stasis of the blood - this can cause rashes, even ulcers. It may help if she wears elastic/compression stockings or flight socks to assist with circulation. These are however quite expensive. The hand problem sounds like an infection due to something that bit her and she may need antibiotics for that.
See also http://www.podiatrynetwork.com/document_disorders.cfm?id=202
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/17

Hallo M
She may have very slow blood flow through the legs causing stasis of the blood - this can cause rashes, even ulcers. It may help if she wears elastic/compression stockings or flight socks to assist with circulation. These are however quite expensive. The hand problem sounds like an infection due to something that bit her and she may need antibiotics for that.
See also http://www.podiatrynetwork.com/document_disorders.cfm?id=202
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement